# SDR CALA2024081502221

- Difficulty date: August 12, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 63,055 hours, 23,164 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 6937307300
- Part serial: D03795
- Condition: False Activation
- Location: Zone 400
- Part time: 54,986 hours, 20,754 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG 1 OVHT LOOP A CREW REPORTS WARNING ON CLIMB OUT. WHEN THROTTLES PLACED TO IDLE ENG1 OVERHEAT LIGHT ILLUMINATED WITH ENGINES OFF. ACP ENG APU REF FIM 26-10 TASK 811 REPLACED P8-1 PEDESTAL FIRE DET ENG APU MODULE REF AMM CONDUCTED AMM SUBTASK 26-00-01-720-001 STEP (2). PASSED. WARNING WENT OUT. ADVANCED THROTTLE FOR LANDING WITH NO CONTROL MODULE BITE PER FIM 26-10 801. NO FAULTS 26-00-01-400-801. ALL INSTALLATION TESTS NEED TO BE ACCOMPLISHED WARNINGS. ALL ENGINE INDICATIONS NORMAL AND MATCHED NR 2 ENG. REF AMM 26-00-01-400-801 PARA 3.G   REQUESTING INSPECTION FOR INSTALLATION OF PERFORMED TEST (9) WHEEL WELL, WING AND LOWER AFT BODY OVERHEAT SQUIB CONNECTORS. DETECTION SYSTEM - OPERATIONAL TEST, TASK 26-18-00-710-801, OPS TEST OK.   AIRPLANE HAS BEEN RETURNED BACK TO USUAL CONDITION REF AMM 26-00-01-400-801. IN COMPLIANCE WITH AMM: 26-21-00-730-801 AND IDT CONDUCTED AMM SUBTASK 26-00-01-720-002 STEP (3). PASSED PERFORMED TEST (4): ENGINE FIRE EXTINGUISHING BOTTLE SQUIB PERFOREMED TEST (6) APU FIRE SWITCH SYSTEM SHUTDOWN TEST. OPS REF AMM 26-00-01-400-801. PERFORMED TEST (7) APU FIRE PER TOMC FULL POWER ENGINE RUN MUST BE PERFORMED TO CONFIRM THAT ADD EMP:U224567 CIRCUIT TEST, AND TEST (5): ENGINE FIRE EXTINGUISHING BOTTLE CHECK GOOD. REF AMM: 26-22-00-720-801 EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST
